# SDR 9902042286

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Leaking
- Location: A Hyd Sys
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, 'A' SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  HOWEVER, PRESSURE ON 'A' SYSTEM REMAINED GOOD.  CREW DECLARED AN EMERGENCY AND LANDED IN PHL WITHOUT INCIDENT.  MAINTENANCE FOUND A LEAK IN THE ELEVATOR PCU FILTER HOUSING.    REPLACED FILTER HOUSING, OPERATIONAL CHECK OK.
